# SDR HEEA978887

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206BELL
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633101
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL SEVERAL AREAS LEAKING.
